PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 141 | 1 | 1-20
Tytuł artykułu

Arithmetical transfinite induction and hierarchies of functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
We generalize to the case of arithmetical transfinite induction the following three theorems for PA: the Wainer Theorem, the Paris-Harrington Theorem, and a version of the Solovay-Ketonen Theorem. We give uniform proofs using combinatorial constructions.
Słowa kluczowe
Rocznik
Tom
141
Numer
1
Strony
1-20
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-10-15
poprawiono
1991-09-26
Twórcy
autor
  • Institute of Mathematics, Warsaw University, Banacha 2, 00-913 Warszawa 59, Poland
Bibliografia
  • [1] G. Gentzen, Beweisbarkeit und Unbeweisbarkeit von Anfangsfählen der transfiniten Induktion in der reinen Zahlentheorie, Math. Ann. 119 (1943), 140-161.
  • [2] P. Hájek and J. Paris, Combinatorial principles concerning approximations of functions, Arch. Math. Logik Grundlag. 26 (1987), 13-28.
  • [3] J. Ketonen and R. Solovay, Rapidly growing Ramsey functions, Ann. of Math. 113 (1981), 267-314.
  • [4] H. Kotlarski and Z. Ratajczyk, Inductive full satisfaction classes, Ann. Pure Appl. Logic 47 (1990), 199-223.
  • [5] K. McAloon, Paris-Harrington incompleteness and progressions of theories, in: Proc. Sympos. Pure Math. 42, Amer. Math. Soc., 1985, 447-460.
  • [6] J. Paris and L. Harrington, A mathematical incompleteness in Peano arithmetic, in: Handbook of Mathematical Logic, North-Holland, 1977, 1133-1142.
  • [7] Z. Ratajczyk, A combinatorial analysis of functions provably recursive in $IΣ_n$, Fund. Math. 130 (1988), 191-213.
  • [8] Z. Ratajczyk, Subsystems of the true arithmetic and hierarchies of functions, Ann. Pure Appl. Logic, to appear.
  • [9] U. Schmerl, A fine structure generated by reflection formulas over primitive recursive arithmetic, in: Logic Colloquium 78, M. Boffa, K. McAloon and D. van Dalen (eds.), North-Holland, Amsterdam 1979, 335-350.
  • [10] D. Schmidt, Built-up systems of fundamental sequences and hierarchies of number-theoretic functions, Arch. Math. Logik Grundlag. 18 (1976), 47-53.
  • [11] S. Wainer, Ordinal recursion, and a refinement of the extended Grzegorczyk hierarchy, J. Symbolic Logic 37 (1972), 281-292.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv141i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.